Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 721314, 13 pages
http://dx.doi.org/10.1155/2014/721314
Research Article

Numerical Solution of Two-Point Boundary Value Problems by Interpolating Subdivision Schemes

Department of Mathematics, The Islamia University of Bahawalpur, Punjab 63100, Pakistan

Received 23 January 2014; Revised 9 June 2014; Accepted 22 June 2014; Published 17 July 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 Ghulam Mustafa and Syeda Tehmina Ejaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghulam Mustafa and Syeda Tehmina Ejaz, “Numerical Solution of Two-Point Boundary Value Problems by Interpolating Subdivision Schemes,” Abstract and Applied Analysis, vol. 2014, Article ID 721314, 13 pages, 2014. https://doi.org/10.1155/2014/721314.